MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Codes Burn(s) (1757); No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000, the darker grey plastic jaw that separated at the hinge point fell in the patient and they had to retrieve it from the leg.They were able to retrieve it endoscopically (the broken piece was retrieved by the device itself by the pa).On this incident the vein graft was burnt.There were no exposed wires and the silicone sheath was not compromised."no damage done to patient, all parts accounted for and replacement hemopro opened to field.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000, the darker grey plastic jaw that separated at the hinge point fell in the patient and they had to retrieve it from the leg.They were able to retrieve it endoscopically.No damage done to patient or vein, all parts accounted for and replacement hemopro opened to field.
 
Additional Manufacturer Narrative
(b)(4).Corrected section: h6- corrected "patient codes".The device was returned to the factory for evaluation on 01/06/2021.An investigation was conducted on 02/12/2021.A visual inspection was conducted.Signs of clinical use, evidence of blood and charred tissue was observed on the heater wire.The gray silicone insulation on the cold jaw was observed to be peeled away from the middle of the cold jaw to the tip of the cold jaw, exposing the metal portion of the cold jaw.The peeled away silicone insulation was not returned for evaluation.Based on the returned condition of the device, the reported failure "peeled jaw" was confirmed.The lot # 25150454 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Additional Manufacturer Narrative
Correct b5 to reflect the corrected information.Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." trackwise id # (b)(4).
 
Event or Problem Description

Brand Name
VASOVIEWHEMPRO (US) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10937897
Report Number2242352-2020-01061
Device Sequence Number11560648
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Device Lot Number25150454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/06/2021
02/12/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/28/2021
02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;